| Catalog Number |
MC330716 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as lot number is unknown.Additional contact information (b)(6).
Event or Problem Description
An incident involving ext set bifuse pur standardbore reported that "aads" filter of tubing leaking at shift change safety check.There was patient involvement and no harm/adverse event reported.
Additional Manufacturer Narrative
The following was received for complaint investigation: one used list #mc330716, 102" (259 cm) appx 8.3 ml ext set bifuse pur standardbore/smallbore w/clave¿ clear, spiros¿ w/red cap, dual check valve, 1.2 micron filter, luer lock; lot # unknown.The filter on the returned set was wetted out with prior infusate.The set was leak tested per product specifications.There was leakage from the filter vent.The reported complaint of leakage can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.A device history record review could not be conducted because no lot number was identified.D9 - date returned to mfg: 10dec2025.Additional contact information: (b)(6).